# SDR P5CA9800928

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 65B9740325
- Condition: Broken
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NR 1 ENGINE DIAPHRAGM SEGMENT AT 9 O'CLOCK POSITION.  REPLACED HOUSING ASSY PER M/M 78-31-15.
